# SDR COMA2009012850074

- Difficulty date: January 27, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 34,210 hours, 31,279 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P482
- Condition: Faulty
- Part time: 18,903 hours, 26,102 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL PRESSURE CAUTION MSG POSTED.  APU SHUTDOWN AFTER 60 SECONDS ON GROUND.  REPLACED APU WITH SERVICEABLE APU.
